pregnant? plan b? bleeding?
I had sex on my last day of my period, we used a condom and he came in me with a condom on , but he got a little paranoid and wanted to buy a plan b pill just incase , literally like 30 minutes or an hour after sex i took it. 3 days later i start bleeding again , it was dark blood not really heavy, but as the days go buy it’s heavier and red ? what is going on ? is it my period? the plan b pill? or am i pregnant? i’ve been bleeding for 4 days . i need some advice please .
- EdnaLv 76 months ago
Your bleeding is an after-effect of Plan B - especially from taking it when you didn't need to do so.
- 6 months ago
Common side effects of Plan B include:
abdominal or stomach pain,
changes in menstrual periods,
breast pain or tenderness,
- Anonymous6 months ago
You can't bleed for four days and be pregnant. Your body is shedding anything and everything that would have protected a fetus.
You are having a bad reaction to Plan B.
- Ranchmom1Lv 76 months ago
There was no need for Plan B.
You flooded your body with hormones. Your system is confused.
Bleeding is never a sign of pregnancy.
- How do you think about the answers? You can sign in to vote the answer.
- SnowFlakeLv 76 months ago
Are you really that stupid?
- RetiefLv 76 months ago
Go see a doctor to find out.
- 6 months ago
I don't think you're pregnant however I suggest you go to the doctors.
- A HunchLv 76 months ago
Welcome to the world of plan b and high doses of birth control medications.